# SDR AWXA9900036

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFLIGHT ENG NR 2 FIRE LIGHT ON MASTER SWITCH PANEL AND OVERHEAD PUSH BUTTON ILLUMINATED AND STAYED ON, EVEN AFTER SHUTDOWN.  TROUBLESHOT SYSTEM TO NR 2 ENGINE 'B' LOOP.  SWAPPED AND REPACKED THE 5LP AND THE 18LP CARD PER MM-33-14-33, SYSTEM TESTED NORMAL.  ALSO, FOUND THE LP5 CARD NOT SECURED.  ALL CARDS SECURED, SYSTEM TEST GOOD AT THIS TIME.
